# SDR DL76G070554

- Difficulty date: February 16, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 66,218 hours, 14,695 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 113T11673
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE ATTACH HOLES OF THE LT AND RT INBOARD FLAP SUPPORT BEAMS.  THE HOLES WERE OVERSIZED TO REMOVE THE CORROSION AND BUSHED.
